# SDR IPXA2018071331628

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 16,419 hours, 10,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DIDNT ILLUMINATE WITH GEAR SWITCH DOWN. R&R EXIT LIGHT ASSY PER MM 33-51-13. OPS CK GOOD.
